# SDR SWAA2021062369168

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FCB R/H GUSSET AT BS 500D; S-19R (MARKED) / REMOVED AND REPLACED GUSSET AT B/S 500D; S-19R P/N 143A9481-5 LOT# 1453293-4 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 REV: 59900U 10MAY21
